# SDR CALA2018012600301

- Difficulty date: January 23, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,103 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPORT TASK POST TEST FLT. ON TO ROLL AT 100 KTS RECEIVED A L/G GEAR NOT UP LOCKED ECAM AND ALL THREE RED UNLOCKED LIGHTS,  GEAR WOULD NOT RETRACT.  GEAR INDICATED DOWN WITH DOORS CLOSED.  FOUND TWO PUSHED PINS ON 281 VAC, REPLACED BOTH PINS IAW AMM 32-61-01.  ACCOMPLISHED NORMAL GEAR EXTENSION AND RETRACTION IAW AMM 32-31-00-720-002.  ACCOMPLISHED A FREE FALL TEST OF MLG SYSTEM IAW AMM 32-33-00-720-001.  BOTH SYSTEMS TESTED GOOD.  BITE TEST OF BSCU CHANNEL 122 WAS GOOD IAW  AMM 32-46-00-740-001-A.  SHOOK AND MOVED THE 1M AND 2M HARNESSES ON NLG, DURING TESTS. NO DEFECT NOTED. SHOOK AND MOVED ALL HARNESSES GOING INTO 93VU AND 94VU RACKS IN 90VU DURING TESTS. NO DEFECT NOTED.
